# SDR IXXA20161117137

- Difficulty date: November 10, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434-456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AND PAINT MISSING AT BS 434-456, STRINGER 39L ON THE UPPER SURFACE OF A STRINGER. REMOVED & REPLACED THE STRINGER IAW SRM 53-00-03 FIG 201 REPAIR 2. REA 47224REA20 STEPS 22-29.  AIRCRAFT GROUNDED.
